Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A general view of reflexivity


Author: Don Hadwin
Journal: Trans. Amer. Math. Soc. 344 (1994), 325-360
MSC: Primary 47D25; Secondary 46B28, 46L05, 46M20, 47A99, 47D15
MathSciNet review: 1239639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various concepts of reflexivity for an algebra or linear space of operators have been studied by operator theorists and algebraists. This paper contains a very general version of reflexivity based on dual pairs of vector spaces over a Hausdorff field. The special cases include topological, algebraic and approximate reflexivity. In addition general versions of hyperreflexivity and direct integrals are introduced. We prove general versions of many known (and some new) theorems, often with simpler proofs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D25, 46B28, 46L05, 46M20, 47A99, 47D15

Retrieve articles in all journals with MSC: 47D25, 46B28, 46L05, 46M20, 47A99, 47D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1239639-4
PII: S 0002-9947(1994)1239639-4
Article copyright: © Copyright 1994 American Mathematical Society